Publication
Title
Operator exponentials for the Clifford Fourier transform on multivector fields in detail
Author
Abstract
Language
English
Source (journal)
Advances in applied Clifford algebras. - México
Publication
México : 2016
ISSN
0188-7009
Volume/pages
26:3(2016), p. 953-968
ISI
000387080300005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.12.2016
Last edited 27.09.2018
To cite this reference